MathSciNet Relay Station
MathSciNet bibliographic data
MR1936323 (2004h:62054) 62F15 (60E15 62E17)
Regazzini, Eugenio; Guglielmi, Alessandra; Di Nunno, Giulia Theory and numerical analysis for exact distributions of functionals of a Dirichlet process. Ann. Statist. 30 (2002), no. 5, 1376–1411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement